Решение ослабленной проблемы Бернсайда для 2-групп
Matematičeskij sbornik, Tome 182 (1991) no. 4, pp. 568-592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Restricted Burnside Problem, largest $m$-generator finite group of exponent $n$, groups of exponent 2, Lie algebra in characteristic 2, Engel identity, locally nilpotent, sandwich algebras, Jordan algebras, Jordan pairs in characteristic 2, largest -generator finite group of exponent, Lie algebras in characteristic 2, Engel identities, locally nilpotent groups
@article{MS_1991__182_4_a5,
author = {{\CYRE}.{\CYRI}. {\CYRZ}{\cyre}{\cyrl}{\cyrsftsn}{\cyrm}{\cyra}{\cyrn}{\cyro}{\cyrv}},
title = {{\CYRR}{\cyre}{\cyrsh}{\cyre}{\cyrn}{\cyri}{\cyre} {\cyro}{\cyrs}{\cyrl}{\cyra}{\cyrb}{\cyrl}{\cyre}{\cyrn}{\cyrn}{\cyro}{\cyrishrt} {\cyrp}{\cyrr}{\cyro}{\cyrb}{\cyrl}{\cyre}{\cyrm}{\cyrery} {{\CYRB}{\cyre}{\cyrr}{\cyrn}{\cyrs}{\cyra}{\cyrishrt}{\cyrd}{\cyra}} {\cyrd}{\cyrl}{\cyrya} 2-{\cyrg}{\cyrr}{\cyru}{\cyrp}{\cyrp}},
journal = {Matemati\v{c}eskij sbornik},
pages = {568--592},
year = {1991},
volume = {182},
number = {4},
zbl = {0752.20017},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1991__182_4_a5/}
}
Е.И. Зельманов. Решение ослабленной проблемы Бернсайда для 2-групп. Matematičeskij sbornik, Tome 182 (1991) no. 4, pp. 568-592. http://geodesic.mathdoc.fr/item/MS_1991__182_4_a5/